MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR TL STEM SZ 4; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR TL STEM SZ 4; HIP COMPONENT
Model Number PRTL0024
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to periprosthetic fracture stem.Revision njr number: (b)(6).Side:r.Primary asa: p1 - fit and healthy.Components not revised: procotyl l beaded and ha coated cup size 54mm product number: pha06264 lot number: 111.Rim-lock biolox delta ceramic liner 36mm id group e: product number : pha04510 lot number: 111.
 
Event or Problem Description
Allegedly, patient was revised due to periprosthetic fracture stem.Revision njr number: (b)(4).Side:r.Primary asa: p1 - fit and healthy.Components not revised: procotyl l beaded and ha coated cup size 54mm product number: pha06264 lot number: 118717906.Rim-lock biolox delta ceramic liner 36mm id group e: product number : pha04510 lot number: 069896421.Additional information received on 10/20/2020 from (b)(6): adding lot numbers.Mhra reference no: (b)(4).
 
Additional Manufacturer Narrative
Additional information was received on 10/20/2020.Updated incident description, and lot number.

Brand Name
PROFEMUR TL STEM SZ 4
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10648138
Report Number3010536692-2020-00639
Device Sequence Number14353730
Product Code JDI
UDI-Device IdentifierM684PRTL00241
UDI-PublicM684PRTL00241
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K060358
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPRTL0024
Device Catalogue NumberPRTL0024
Device Lot Number079876430
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date12/23/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;